# SDR FDEA201205302012

- Difficulty date: May 30, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,391 hours, 10,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221321000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FR 14 & FR 14A FLOOR SUPPORT STRUCTURE INBD FLANGE UNDER PANEL 221FF HAS CORROSION.  REMOVED CORROSION ON FLOOR SUPPORT BETWEEN FR 14 AND 15 IAW SRM   51-74-10.  FOUND TO BE OUT OF LIMITS IAW SRM 51-73-10 AND 53-12-15. REMOVED FLOOR SUPPORT IAW SRM 51-40-21, PARA 6.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-40  PG 1.  INSTALLED FLOOR SUPPORT IAW SRM 51-40-21, PARA 6.
